MathSciNet Relay Station
MathSciNet bibliographic data
MR1694243 37K10 (35Q53 37K05 81T60)
Tu, Ming-Hsien; Shaw, Jiin-Chang Hamiltonian structures of generalized Manin-Radul super-KdV and constrained super KP hierarchies. J. Math. Phys. 40 (1999), no. 6, 3021–3034.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement